# SDR R61A201902130175

- Difficulty date: January 23, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 35,166 hours, 21,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701007
- Condition: Corroded
- Location: Frames 97-98
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** ***MAJOR*** EXTERNAL FUSELAGE SKIN, A/C IDENTIFICATION PLATE FOUND WRONGLY INSTALLED. AFTER INVESTIGATION OF A/C CORROSION FOUND NEAR FUSELAGE EXTERNAL SKIN MATING SURFACE WITH NAME PLATE AT FR 97-98. EXTERNAL SKIN PERMANENTLY REPAIRED IAW ETD2019-170-014863. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
